HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 5


:
SearchDetail


1 

1 The Homfly invariant of closed tangles / Kosuda, Masashi -- Department of Mathematical Sciences, College of Science, University of the Ryukyus27-Dec-1997 Ryukyu mathematical journal Vol.10 p.1-22 紀要論文
2 On a minimum uncertainty of space-time geometry / Matsumoto, Shuichi -- Department of Mathematical Sciences, College of Science, University of the Ryukyus27-Dec-1997 Ryukyu mathematical journal Vol.10 p.65-73 紀要論文
3 Intermediate Jacobians of projective plane bundles over a smooth projective surface / Maeda, Takashi -- Department of Mathematics, College of Science, University of the Ryukyus27-Dec-1997 Ryukyu mathematical journal Vol.10 p.23-49 紀要論文
4 Converse results for the best approximation in Banach spaces / Nishishiraho, Toshihiko -- Department of Mathematics, College of Science, University of the Ryukyus27-Dec-1997 Ryukyu mathematical journal Vol.10 p.75-88 紀要論文
5 A note on iterations of mappings on an interval / Tamashiro, Tsuyoshi,Matsumoto, Shuichi -- Department of Mathematical Sciences, College of Science, University of the Ryukyus27-Dec-1997 Ryukyu mathematical journal Vol.10 p.89-94 紀要論文

1